Top
20
Doctor insights on: Steroid Injection Burning Pain Groin

Share
1

1
I recently had epidural steroid injection and I have a burning pain in groin. Is this normal?

I recently had epidural steroid injection and I have a burning pain in groin. Is this normal?

Depends: The doctor who answered your question is correct w/ exception. If the injection were what is called "transforaminal" and was at the level of the 3rd spinal nerve on that side and no "caine" was used in the epidural space, these symptoms could occor and would not be unexpected. ...Read more

See 3 more doctor answers
Dr. Ejiro Isiorho
1,264 doctors shared insights

Burning Sensation (Definition)

A burning sensation can be descriptive of nerve pain, some variations of migraine, and even central brain problems after a stroke. Have heard this said associated with phantom limb syndrome, reflex sympatheric dystrophy, and trigeminal neuralgia. Other patients might say ...Read more


3

3
Help! How effective is cervical facet nerve burning when steroid injection relief only lasts 2 days? I want something long term, w/no more meds!!

Help! How effective is cervical facet nerve burning when steroid injection relief only lasts 2 days? I want something long term, w/no more meds!!

Very successful: Radio frequency ablation is the process that heat the nerve to prevent it from relaying a pain message to the brain. Generally, benefits last up,to a year. BUT you must be certain that the treated nerve is the pain source, or the treatment will fail. Often, there is more than 1 cause for your pain. ...Read more

4

4
I'm having a steroid injection in my lower back tomorrow and l'm scared. Will l be ok .Will this help with my back pain and burning , tingling feet?

I'm having a steroid injection in my lower back tomorrow and l'm scared. Will l be ok .Will this help with my back pain and burning ,
tingling feet?

You will be fine: There is nothing in medicine that has no risk. But a lumbar epidural steroid injection that you are getting has extremely low risk. In my patients, this injection works about 80% of time ranging from good to excellent results for back and leg pain. It typically does not help with tingling. It is also only temporary and the benefits lasts from a few days to a few weeks and ocassionaly few months. ...Read more

See 1 more doctor answer
5

5
Is it normal to have numbness in groin/ buttock area 6 days after epidural steroid injection of l3/l4 nerve?

Is it normal to have numbness in groin/ buttock area 6 days after epidural steroid injection of l3/l4 nerve?

No: This is not the usual outcome check back with doctor a few hours of numbness is normal, buttocks dosent make sense for site of injectionl3-4 is front of thigh L3 can be groin. ...Read more

See 2 more doctor answers
6

6
Disc bulge indenting thecal sac at L5/S1, possible impringment of left S1 root. Could this be cause of burning toes at night? Steroid injection help?

Disc bulge indenting thecal sac at L5/S1, possible impringment of left S1 root. Could this be cause of burning toes at night? Steroid injection help?

S-1 root gives leg-: -pain from buttock 2thigh posterior & lateral calf. If only all Ur toes, most likely not. Sounds more like a neuropathy from a different case, such as diabetic neuropathy . I don't think epi will help. If a neurologist has seen U & U had an EMG, & recommend it I would follow his/her advise . ...Read more

7

7
I had an epidural steroid injection a week ago. Facial swelling and flushing that still comes and goes. Also burning inside my mouth at times. Bad?

I had an epidural steroid injection a week ago. Facial swelling and flushing that still comes and goes. Also burning inside my mouth at times. Bad?

Some Normal/Some Not: Swelling and Flushing can be normal and will resolve over time. Burning in mouth is not. See your doctor to determine what that's from. ...Read more

See 2 more doctor answers
8

8
Burning eyes and blurred vision . What is the cause.? I am diabetic and I have congestive heart failure. I recently had a steroid injection.

Burning eyes and blurred vision . What is the cause.?
I am diabetic and I have congestive heart failure. I recently had a steroid injection.

Diabetes : This could be due to a mixture of circumstances and if your symptoms persist and are bothersome you would be best served by seeing your physician or endocrinologist and ophthalmologist. ...Read more

See 1 more doctor answer
9

9
creamish discharge from penis, burning sensation in groin area& pain when urinating..Is kanamycin injection, doxcycilin capsules &metronidazole ok?

?NSU: It could be non-gonococcal urethritis caused by Chlamydia trachomatis(& at times Ureaplasma) It is sometimes referred to as NSU(non-specific urethritis).Only you know about sexual contactDoxycycline usually works.Feel well soon and follow up with your doctor. ...Read more

12

12
I got an steroid shot at 8 locations of my ilipsoas for snapping hip 2 weeks ago. 45% better but a coin sized palpable swell in groin. Normal?

I got an steroid shot at 8 locations of my ilipsoas for snapping hip 2 weeks ago. 45% better but a coin sized palpable swell in groin. Normal?

No! not normal, but: Swelling could be from bleeding which can occur from even a single needle pass. Use some hot compresses and some pain meds and in about 1-2 weeks it'll disappear. Good luck. ...Read more

13

13
My dr thinks the burning sensation in my spine is from taking cipro (ciprofloxacin). Has prescribed low dose of steroids, 600mg of motrin, anything else i can do?

My dr thinks the burning sensation in my spine is from taking cipro (ciprofloxacin). Has prescribed low dose of steroids, 600mg of motrin, anything else i can do?

If there is an: Inflammatory issue related to your current symptoms, then either of those 2 medications may help as long as you take them with food and probably not together to minimize any risk of gastrointestinal side effects. That is an unusual symptom but i assume your physician thoroughly evaluate you and is familiar with your medical history. ...Read more

14

14
Should i be very concerned if I have a burning sensation on my right foot? A week ago i got a lumbar epidural steroid for my hernated disc.

Concerned : Enough to discuss.With the doc who gave you the shot. Herniated disc in the lumbar region can cause these symptoms. ...Read more

See 1 more doctor answer
15

15
my boyfriend is taking anabolic steroids, every time we have sex and he ejaculates inside me I get a burning sensation after sex. Why is this?

 my boyfriend is taking anabolic steroids, every time we have sex and he ejaculates inside me I get a burning sensation after sex. Why is this?

Infection?: Doubt that at your age, his anabolic steroids are causing the problem. Speak w your ob-gyn to see if you have an infection, or are lacking sufficient lubrication for comfortable sex. ...Read more

See 1 more doctor answer
16

16
Pain in right groin & just below knee. Dr gave steroid shot & pack. No relief 2 weeks later. Now can't walk more then few feet without horrible pain?

Pain in right groin & just below knee. Dr gave steroid shot &  pack. No relief 2 weeks later. Now can't walk more then few feet without horrible pain?

Orthopedic referral: You will require more testing and examination, it could be a host of muscle and /or tendon strains/sprains- the adductor group of muscles will often have a referral pattern from the groin to the knee. You need more evaluation, examination and imaging. ...Read more

17

17
Is steroid good treatment for generalized inflammation GI system and upper torso? I was fed aluminum compound by ER and causing burning pain.

Hospital food again?: Note to self: Brown Bag to ER from now on. You won't believe the stuff they try feeding my patients in the ER! So, please explain what you mean by "was fed an aluminum compound." I'm sure that's not a common item on the lunch menu for patients. Saying YAY or NAY to steroids for anything requires a good diagnosis. Therefore, need more info. as a start. Also, "upper torso" is not a body system. ...Read more

18

18
Hx bad l4&5 s1&2 si joint x 10 yr. Pain in right groin & below knee x 2 wk. Steroid shot & pack no relief. Getting worse?

See below: You report the pain is your right groin---it could be from your back but could also be in your hip or knee and even more unusual it could a hernia since you are mentioning groin pain. Talk to your doctor. Hope that helps. ...Read more

19

19
Burning pain in groin area by thigh?

Need examination: Sounds like a likely femoral nerve entrapment type of situation. You could use a very good neurological assessment.... ...Read more

20

20
Burning sensation in groin fold area and in legs off and on what's the cause?

Intertrigo: Intertrigo is primarily caused by skin-on-skin friction and is characterized by initial mild erythema that may progress to a more intense inflammation with erosions, oozing, exudation, maceration, and crusting. Intertrigo is facilitated by moisture trapped in deep skinfolds where air circulation is limited. Treatment is with vytone cream 1%. ...Read more

Dr. Adam Lewis
209 doctors shared insights

Burning Pain (Definition)

Burning pain is one of the hallmarks of pain due to nerve damage. Any skin condition may also cause burning pain. It is different than sharp stabbing pain ...Read more


Dr. Gregg Albers
2,263 doctors shared insights

Steroids (Definition)

Many children with croup need prescription medications. Often steroids can ...Read more